| Catalog Number |
02.12.0417FL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 october 2023: lot 140328: (b)(4) items manufactured and released on 11-march-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 6 years 1 month after the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (17 to 20 mm) and the surgery was completed successfully.